Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Stimulants for TRD uncouth

Posted by floatingbridge on November 13, 2009, at 17:43:44

In reply to Re: Stimulants for TRD, posted by uncouth on November 13, 2009, at 14:41:36

> My guess is that in the short run, most people tend to respond similarly to stims -- short term, immediate mood lifting and activation.
>
> My guess is that in the long run, stimulants can either be very good or very bad for people, depending on genetics and specifics of their disorder.
>
> I think stimulants caused a permanent adjustment in my brain's reward system, such that my current default state has become apathy, anhedonia, amotivation. I am considering going back on stimulants, but hoping something else (bupropion and antipsychotics) can normalize. Not holding my breath though.
>

Uncouth, how long did you take stimulants for?


> I sometimes wonder if God made me by design like this - to not derive much pleasure from this world. Sure makes it painful and hard to live in it though.

Please, Uncouth, I'm so sorry you feel this could be a possibility. (I have thought --and think--similar thoughts.) I'm glad that you posted and shared this, and I want to say that you were not made to suffer. Life is unfair, but there is a place in God's heart, or the universe, or however one would phrase it, for everyone--all of us. I try to remember this every day (w/ varying degrees of success).

many hugs,

fb

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:floatingbridge thread:925568
URL: http://www.dr-bob.org/babble/20091107/msgs/925636.html